Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
   
Ask the Experts About

Understanding Your LabsUnderstanding Your Labs
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


inconsistent labs
May 15, 2011

Hello

I have been diagnosed in July 2010 with infection that occured in January 2010 (I have been very very sick at that time with all possible symptoms)

First labs in july 2010 were 550 CD4 / 50,000 viral load I was tested again in august, october, january and results were about the same CD4 up to 590 and load either 20,000 or 70,000 or 50,000 I was today seeing the doctor for the march results: CD4: 400 load: 400,000

I feel completely down; doc said that we had plan to start treatment and that we will do this, that I have a CD4 percentage of 25%, that log viral load is 5,6logs with an margin of error of +/- 0,5....

Doc advised me to go for Prezista + Norvir + Truvada (4 pills once per day) that he prefers to Atripla. Is that good to have a good chance to reach undetect?

Still, i have been infected for less than 18 months and I am more than scared and alarmed by this very very fast pace. Should I have a very limited remaining life expectancy, I would like to organize things and enjoy big vacations before I go...

You probably find all these extreme but this is where I stand...

Your opinion Sir?

Response from Dr. Holodniy

I agree with your doctor's plan. You are actually in very good shape from an immune system perspective and starting treatment now will preserve your immune system, and yes, with that regimen your viral load will become undetectable. Thus, no reason to "organize" things, but do take that vacation.



Previous
fatty lymph node
Next
cd4 drop but vl undectectable lavel

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement